# SDR LR7A201804241366

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2024T4CLAD0071
- Condition: Chafed
- Location: Bs 567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK,  FOUND THE BS 567 UNDERFLOOR BELLY SKIN STIFFENER CHAFED AT LBL 30 - 31, WL 132.   REPAIRED IAW SRM  51-140-21.
